Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Issue 1
Issue 2
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Arjun K. Rathie and R. B. Paris
Extension of some classical summation theorems for the generalized hypergeometric series with integral parameter differences
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Arjun K. Rathie
Richard B. Paris
Find more articles with the same subject classes
Primary
33C20
Secondary
33C15
Find more articles with the same keywords
generalized hypergeometric series
generalized Gauss and Kummer summation theorems
generalized Watson summation theorem
Downloads
Abstract
Abstract
Full article
Full article